# SDR AUS20021399

- Difficulty date: September 25, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Failed
- Location: Dc Generator
- Part time: 208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 GENERATOR DRIVESHAFT FAILED.
